Show simple item record

dc.contributor.authorGómez Tornero, José Luis 
dc.contributor.authorÁlvarez Melcón , Alejandro 
dc.date.accessioned2014-02-18T11:40:28Z
dc.date.available2014-02-18T11:40:28Z
dc.date.issued2003
dc.identifier.citationGómez Tornero, J.L., Álvarez Melcón, A. Leaky and Surface Waves in Multi-Layered Laterally Shielded Microstrip Transmission Lines. En: Microwave and optical technology letters, 2003. pp. 88-93, vol.37, N.2.es_ES
dc.description.abstractIn this paper the leakage effects in open laterally- shielded multilayered microstrip transmission lines are investigated. Po- tential solutions are often reported to be difficult to find, since they are located in the complex propagating factor plane. To overcome this problem, a novel iterative algorithm is implemented to relate the solu- tions in the real axis of closed transmission lines with their correspond- ing complex open structure modes. The problem of modeling the leaky behavior of the open top wall is introduced, and a mathematical and physical explanation of the solutions is proposed. The advantage of this new technique is that it allows us to easily track the leaky solutions to their final location in the complex plane. Results are presented, includ- ing the field and power patterns associated to leaky waves, showing that the derived technique is indeed effective for the study of the complex modes excited in this type of structures.es_ES
dc.description.sponsorshipUniversidad Politécnica de Cartagenaes_ES
dc.formatapplication/pdfes_ES
dc.language.isoenges_ES
dc.publisherWileyes_ES
dc.rightsCopyright © 2010 John Wiley & Sons. The definitive version is available at www3.interscience.wiley.comes_ES
dc.titleLeaky and Surface Waves in Multi-Layered Laterally Shielded Microstrip Transmission Lineses_ES
dc.typeinfo:eu-repo/semantics/articlees_ES
dc.subject.otherTeoría de la Señal y las Comunicacioneses_ES
dc.subjectAntennases_ES
dc.subjectLeaky-waveses_ES
dc.subjectMicostrip structureses_ES
dc.subjectNumerical methodses_ES
dc.subjectIntegral equationes_ES
dc.identifier.urihttp://hdl.handle.net/10317/3890
dc.peerreviewSIes_ES
dc.contributor.investgroupGrupo de Electromagnetismo Aplicado a las Telecomunicaciones (GEAT)es_ES
dc.identifier.doi10.1002/mop.10832
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses_ES
dc.date.embargoEndDate2009
dc.type.versioninfo:eu-repo/semantics/acceptedVersiones_ES


Files in this item

This item appears in the following Collection(s)

Show simple item record